# SDR 9905389875

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Condition: Failed
- Location: Left
- Part time: 50,097 hours
- Stage of operation: TO
- Nature of condition: E, X, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT ENGINE FAILED AT ABOUT 100 KNOTS AIRSPEED WITH AN ASSOCIATED EPR INDICATION OF 1.0, A DECREASE OF N1 AND N2 RPM SPEED, AND A NOTICEABLE ENGINE VIBRATION.  TAKEOFF WAS ABORTED WITHOUT INCIDENT AND THE FLIGHT RETURNED TO BLOCKS.  MAINTENANCE REPLACED THE LEFT ENGINE.  OPERATIONAL CHECK OK.
